MathSciNet Relay Station
MathSciNet bibliographic data
MR417231 16A26
Fisher, J. L.; Parmenter, M. M.; Sehgal, S. K. Group rings with solvable $n$-Engel unit groups. Proc. Amer. Math. Soc. 59 (1976), no. 2, 195–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement